# SDR AMTA200500514

- Difficulty date: June 12, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- Aircraft time: 70,361 hours, 18,800 cycles
- Engine: Rroyce RB211524B4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE COMPRESSOR STALLED ON CLIMB AT FL 27.0 TGT SPIKED AT 860 DEGREES FOR LESS THAN 2 SECONDS.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN WINDMILLED FOR 40 MINUTES WITH POSITIVE OIL PRESSURE INDICATION.  PERFORMED CLAPPER LUBE, REPLACED SPINNER, BORESCOPED ENGINE AND INSPECTED INLET AND EXHAUST.  PERFORMED ENGINE TAKEOFF POWER TEST NR 13 REF MM.  NO DEFECTS NOTED.  (K)
